# SDR MWEA97068

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 229-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND INTERCOSTALS AT STA 229 TO 237 BETWEEN LONG 28L TO 27L AND 28 TO 27R MODERATE CORROSION AND SEVERAL SMALL CRACKS.  MAINT REMOVED AND REPLACED INTERCOSTALS IAW SRM 51-10-3.
